# SDR SWAA2023122735192

- Difficulty date: December 23, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 54,011 hours, 32,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLIGHT ATTENDANT FLASHLIGHT INOP<[01] REPLACED THE OUTBOARD FLASHLIGHT ASSEMBLY IN AFT GALLEY PER AMM 25-64-00. OPS CHECK GOOD. MEL CLEARED.
